# SDR GTIA030660

- Difficulty date: August 27, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 833703
- Part serial: B55013
- Condition: Malfunctioned
- Location: Nlg Ww
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, BETWEEN 10,000 FT - 7000 FT, AFTER NORMAL POWER NOSE GEAR RED UNSAFE LIGHT ON, FOLLOWED QRH.  ALL OTHER INDICATION NORMAL, BELIEVED TO BE A MICROSWITCH MALFUNCTION.  REMOVED AND REPLACED NOSE GEAR UPLOCK SENSOR.  OPS CHECK NORMAL.  (M)
